# SDR AALA202011019013

- Difficulty date: October 31, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 16,726 hours, 6,206 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  RIGHT AFT PASSENGER DOOR EMERGENCY CYLINDER/ACCUMULATOR IS AT 1650 PSI AT 77 DEGREES FAHRENHEIT.  CHARGED CYLINDER BOTTLE ON RIGHT AFT DOOR, PER AMM 52-10-00.
